# SDR COMA0560098

- Difficulty date: January 29, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 25,376 hours, 24,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5128 SMOKE IN COCKPIT AFTER T/O.  COULD NOT DUPLICATE.  FOUND NO EVIDENCE OF SMOKE, OPERATED ALL SYSTEMS AND FOUND NO DEFECTS.
